# SDR HALA2011112500545

- Difficulty date: November 25, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 73,987 hours, 32,150 cycles
- System (JASC): 5240 · Service Doors
- Part: Counterbalance
- Part number: 258T11904
- Part serial: A3530
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HARD TO CLOSE.  FOUND COUNTERBALANCE BROKEN.   R & R L4 DOOR COUNTERBALANCE ASSY IAW AMM 52-11-16. OPS CHECKED OK.
